Hail, Arthur
- When
- June 14, 4:40 PM MST
- Where
- Arthur County, 10 mi NW of Arthur
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.667, -101.833
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before the first event at Jun 14, 12:22 PM MST, 4 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 222 PM CDT SAT JUN 14 2003 ATM CONTINUES TO TREND BAROTROPIC. ISOLATED TSRA DIMINISHES THIS EVE. THEREAFTER 500MB TEMPS WARM SLIGHTLY. PRESUMABLY ENOUGH TO STABILIZE THE ATM SUNDAY AFTN. NEW AVN THEN SHOWS MOISTURE POOLING TUES AND WEDS SUFFICIENT FOR TSRA DEVELOPMENT LATE IN THE DAY OR AT NIGHT BOTH DAYS. ADMITTEDLY THE MODEL IS LIKE A TROPICAL RAIN FOREST BUT THE 84 HR ETA IS IN GOOD AGREEMENT WITH TUES EVENT SO FOLLOWED AVN MODEL FOR WEDS. THOSE ARE THE HIGHLIGHTS. THE REST OF THE FORECAST IS DRY WITH A GENERAL WARMING TREND. .LBF...NONE. CDC
NEZ004>010-022>029-035>038-056>059-069>071-094-151015- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 528 PM CDT SAT JUN 14 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TONIGHT. THE THUNDERSTORMS COULD PRODUCE 3/4 INCH TO 1 INCH HAIL...BUT THE BIGGEST THREAT WITH THE STORMS IS HEAVY RAIN. WITH WEAK WIND ALOFT THE STORMS THAT DO DEVELOP WILL BE NEARLY STATIONARY AND COULD PRODUCE RAINFALL TOTALS OF AN INCH TO AN INCH AND A HALF. STILL THE STORMS WILL BE SPOTTY WITH NO GENERAL OR WIDESPREAD RAIN LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT SIGNIFICANT CHANCE OF THUNDERSTORMS IS TUESDAY NIGHT AND WEDNESDAY AS ANOTHER FRONT MAKES ITS WAY ONTO THE PLAINS. SEVERE WEATHER IS POSSIBLE WITH THAT SYSTEM BECAUSE OF VERY UNSTABLE ATMOSPHERIC CONDITIONS. .SPOTTER INFORMATION STATEMENT... STORMS SPOTTERS ARE NOT LIKELY TO BE NEEDED TONIGHT...BUT THEY MAY BE NECESSARY TUESDAY NIGHT AND WEDNESDAY. SPRINGER
The North Platte radar (KLNX), 109 km away, was scanning. The volume nearest the first event began at 23:37 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2003Every state in 2003This day in weather historyWarnings in Nebraska, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5363171.